Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 39, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 13, 2005, 6:13 PM CST for Winston County, Mississippi. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2005, 6:13 PM CST (00:13 UTC)
- Expired
- Mar 13, 2005, 7:15 PM CST
- In force
- 62 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Winston County, MS
The radar
The Columbus AFB radar (KGWX), 99 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 2:30 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 140013
SVRJAN
MSC159-140115-
/O.NEW.KJAN.SV.W.0039.050314T0013Z-050314T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CST SUN MAR 13 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF LOUISVILLE
* UNTIL 715 PM CST
* AT 613 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LOUISVILLE...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL WINSTON COUNTY AT 630 PM CST
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3322 8909 3308 8912 3312 8881 3328 8882
3328 8906
$$
RBH2 follow-up statements
000 WWUS54 KJAN 140036 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 635 PM CST SUN MAR 13 2005 MSC049-140130- /O.CON.KJAN.SV.W.0040.000000T0000Z-050314T0130Z/ HINDS MS- 635 PM CST SUN MAR 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 730 PM CST FOR CENTRAL HINDS COUNTY... AT 632 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL TO BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF RAYMOND...OR ABOUT 10 MILES WEST OF CLINTON...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RAYMOND BY 640 PM CST I-20 EXIT 36 AND I-20 EXIT 35 BY 645 PM CST DOWNTOWN JACKSON...I-20 EXIT 43 AND I-20 EXIT 45 BY 700 PM CST THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL TO THE SIZE OF BASEBALLS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3236 9055 3222 9063 3217 9022 3230 9017 $$ JPG
000
WWUS54 KJAN 140053
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CST SUN MAR 13 2005
MSC159-140103-
/O.CAN.KJAN.SV.W.0039.000000T0000Z-050314T0115Z/
WINSTON MS-
653 PM CST SUN MAR 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR WINSTON COUNTY IS CANCELLED...
LAT...LON 3320 8896 3309 8893 3312 8881 3328 8882
3327 8897
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:59 PM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 13, 3:59 PM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 359 PM CST SUN MAR 13 2005 .SHORT TERM... PREPARING FOR AN ACTIVE LATE AFTERNOON AND EVENING PERIOD ACROSS OUR FORECAST AREA. A SEVERE THUNDERSTORM WATCH ALREADY COVERS MANY NORTHERN COUNTIES OF THE CWA...RIGHT ALONG AND SOUTH OF AN INTENSE FRONTAL BOUNDARY WHICH IS SLOWLY SINKING SOUTH. ONE WAVE OF MID LEVEL ENERGY MOVING EAST ATOP THIS BOUNDARY HAS SPARKED SEVERE CONVECTION NEAR THE GOLDEN TRIANGLE WITH WATER VAPOR SHOWING ANOTHER CONSOLIDATED WAVE OF ENERGY EXPECTED TO BEGIN INFLUENCING THE FRONTAL ZONES IN WESTERN AREAS BY 2 TO 3 Z (8 TO 9 PM). IN BETWEEN THESE DISTURBANCES EXPECT THE INITIALIZATION OF AT LEAST ISOLATED SEVERE CONVECTION TO BE POSSIBLE. HIGH ATMOSPHERIC LAPSE RATES AND DECENT VERTICAL WIND SHEAR WILL BE SUFFICIENT TO GIVE STORMS THE CAPABILITY OF PRODUCING LARGE HAIL WITH DAMAGING WIND GUSTS A LESSER...BUT NOT INSIGNIFICANT...RISK. THE RISK OF TORNADOES IS COMPARATIVELY LOW GIVEN THE RATHER HIGH LCL HEIGHTS AND SOMEWHAT MARGINAL LOW LEVEL SHEAR. THE SEVERE RISK WILL BE GREATEST THIS EVENING ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR WITH CONVECTION BASED NEAR THE SURFACE BUT ELEVATED CONVECTION WILL REMAIN POSSIBLE WELL BEHIND THE FRONT THROUGH A GOOD PORTION OF THE NIGHT. THE AIR NORTH OF THE BOUNDARY IS QUITE CHILLY SO BY MORNING LOWS SHOULD RANGE FROM THE UPPER 30S TO MID 40S ACROSS THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA WITH SERIOUS COOLING ONLY REACHING SOUTHEAST ZONES BY MORNING. FOR TOMORROW...THE 850MB FRONT (ROUGHLY 5000FT) WILL NOT PASS THROUGH SOUTHEAST ZONES UNTIL MIDDAY AND DUE TO THIS FACT I WAS PERSUADED TO LEAVE 20 POPS IN FOR THESE AREAS DURING THE MORNING HOURS. ALTHOUGH POPS ARE LOW THUNDER WILL STILL BE POSSIBLE GIVEN LEVELS OF ELEVATED INSTABILITY SOME OF THE MODELS SUGGEST. CLOUDS SHOULD GRADUALLY MOVE OUT FROM WEST TO EAST AS THE DAY PROGRESSES AND THIS FRONT ALOFT EXITS TO THE EAST. DESPITE THE EXPECTATION OF AT LEAST SOME SUN...TEMPERATURES WILL BE ON THE COOL SIDE ALTHOUGH I STILL WENT ON THE WARM SIDE OF GUIDANCE GIVEN THE RELATIVELY STRONG MID MARCH SUN. .LONG TERM... NOT MUCH TO TALK ABOUT FOR THE MON NIGHT PERIOD EXCEPT FOR CLOUDS AND TEMPS. TO BEGIN THE EVENING...MOSTLY CLEAR CONDITION WILL PREVAIL WITH A BIT MORE CLOUDS ACROSS THE SOUTH FOR THE EVENING...THEN CLOUDS WILL STEADILY INCREASE ACROSS THE CWA AS WAA DEVELOPS. WILL KEEP TEMPS ON THE COOL SIDE OF GUIDANCE DUE THE COOL AIRMASS THAT WILL BE IN PLACE OVER THE REGION. WAA WILL TAKE OVER ON TUE AS SFC BOUNDARY SETS UP ALONG THE LA COAST. GFS SEEMS A BIT BULLISH AND WANTS TO BRING THE SFC BOUNDARY NORTHWARD INTO THE CWA. IM NOT READY TO GO THAT FAR AND I PREFER THE BOUNDARY STAYING ACROSS S LA. EITHER WAY...WAA WILL INCREASE ATOP THE BOUNDARY AND SPREAD PRECIP ACROSS THE S 1/2 OF THE CWA TUE AFTERNOON AND OVER MOST OF THE REGION TUE NIGHT. MODELS DUE INDICATE FAIRLY STEEP LAPSE RATES ACROSS THE S CWA TUE AFTERNOON AND I WILL MENTION THUNDER AND THE POSSIBILITY OF A FEW SEVERE STORMS. ELEVATED NATURE WILL BRING A SMALL HAIL THREAT. ALSO DURING THIS TIME...IF CONVECTION CAN DOMINATE...LOCALLY HEAVY RAIN WILL BE POSSIBLE. WITH ALL THIS SAID...I HAVE INCREASE POPS TUE AFTERNOON INTO TUE NIGHT. AT THIS TIME...BEST RAIN CHANCES SEEM TO BE FOCUSED ALONG AND SOUTH OF THE TRACE. AFTER THIS SYSTEM MOVES THROUGH LATE TUE NIGHT...THAT WILL JUST ABOUT THE END OF RAIN CHANCES WITH FRI AFTERNOON BEING THE ONLY MINOR EXCEPTION. TEMPS WILL BE THE MAIN FOCUS THROUGH NEXT SUNDAY. OVERALL...WILL KEEP TEMPS JUST BELOW CLIMO AS NORTHERLY LOW LEVEL FLOW WILL DOMINATE. && .AVIATION... STRONG THUNDERSTORMS WILL BE A CONCERN FOR AVIATION THIS EVENING ACROSS GLH...GWO...JAN AND MEI AND THEN PERHAPS TOWARD MIDNIGHT AND EARLY MORNING IN HBG. BEHIND THE FRONT ALSO EXPECT IFR TO MVFR CEILINGS TO BUILD IN...FIRST THIS EVENING IN GLH AND GWO...AND THEN LATER TONIGHT IN JAN AND MEI. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 46 59 43 56 / 60 10 10 80 MERIDIAN 50 61 42 57 / 60 20 10 80 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/36
Hazardous weather outlook, Mar 13, 4:12 PM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 412 PM CST SUN MAR 13 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 142212- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 412 PM CST SUN MAR 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND MONDAY... ...THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS A GOOD PORTION OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA WITH AT LEAST ISOLATED SEVERE THUNDERSTORMS POSSIBLE IN MOST AREAS ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR BEFORE MIDNIGHT. LOCATIONS SOUTH OF THE HIGHWAY 84 CORRIDOR MAY EXPERIENCE SOME ISOLATED SEVERE THUNDERSTORMS...BUT NOT UNTIL AFTER MIDNIGHT. THE MAIN RISK WITH SEVERE THUNDERSTORMS WILL BE LARGE HAIL WITH DAMAGING WINDS EXPECTED TO BE A SECONDARY THREAT IN MOST LOCALES. THE RISK FOR TORNADOES WILL BE COMPARATIVELY LOW...BUT THEY CANNOT BE RULED OUT. A STRONG COLD FRONT WILL SLOWLY PUSH SOUTH ACROSS THE REGION TONIGHT. THIS BOUNDARY SHOULD TRIGGER THE DEVELOPMENT OF THUNDERSTORMS ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR THIS EVENING. HIGH LEVELS OF ATMOSPHERIC INSTABILITY ABOVE THE FRONT WILL GIVE STORMS THAT DEVELOP THE POTENTIAL TO FORM LARGE HAIL. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE LESSER THREATS...BUT THE RISK OF THEIR OCCURRENCE WILL INCREASE SLIGHTLY AS STORMS PROGRESS EASTWARD IN THE FORECAST AREA LATER THIS EVENING. THE PREVIOUSLY MENTIONED COLD FRONT WILL SINK INTO SOUTHERN PORTIONS OF THE REGION LATE TONIGHT AND SHOULD CONTINUE TO SPAWN ISOLATED THUNDERSTORMS AS IT DOES SO. WHILE THUNDERSTORMS SOUTH OF THE INTERSTATE TWENTY CORRIDOR IN MISSISSIPPI ARE NOT EXPECTED TO MAINTAIN THE SEVERITY OF THE EVENING ACTIVITY...MARGINALLY SEVERE WIND GUSTS AND HAIL WILL STILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY... ...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EARLY EVENING...MAINLY FOR AREAS SOUTH OF A NATCHEZ TO LAUREL LINE. DURING THE DAY TUESDAY...A FRONTAL BOUNDARY WILL SET UP ACROSS SOUTH LOUISIANA AND PROVIDE LIFT FOR RAIN AND THUNDERSTORMS ACROSS SOUTH MISSISSIPPI. SUFFICIENT ELEVATED INSTABILITY WILL EXIST AS A UPPER LEVEL DISTURBANCE MOVES THROUGH AND A FEW THUNDERSTORMS MAY BECOME SEVERE. THE MAIN CONCERN WILL BE FOR LARGE HAIL. ...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR THIS EVENING AND POSSIBLY AGAIN LATE TUESDAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Mar 13, 5:47 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 3 E RAYVILLE 32.47N 91.71W
03/13/2005 RICHLAND LA AMATEUR RADIO
ROOF DAMAGE TO PORTABLE BUILDING NEAR EXIT 141 ALONG I-20
REPORTED BY AMATEUR RADIO SPOTTER.
&&
GILMORELocal storm report, Mar 13, 5:56 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
556 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 1 E RAYVILLE 32.47N 91.74W
03/13/2005 0.75 INCH RICHLAND LA AMATEUR RADIO
PENNY SIZE HAIL REPORTED 1 MILE EAST OF RAYVILLE ALONG
I-20 EXIT 141 REPORTED BY AMATEUR RADIO SPOTTER.
&&
GILMORELocal storm report, Mar 13, 6:00 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
600 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL REDWOOD 32.48N 90.80W
03/13/2005 0.75 INCH WARREN MS TRAINED SPOTTER
&&
BRYANTLocal storm report, Mar 13, 6:03 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM FUNNEL CLOUD 2 ESE TALLULAH 32.40N 91.16W
03/13/2005 MADISON LA TRAINED SPOTTER
&&
BRYANTSpecial weather statement, Mar 13, 6:04 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 604 PM CST SUN MAR 13 2005 LAZ007>009-015>016-023>025-MSZ025>033-035>059-140400- CATAHOULA LA-EAST CARROLL LA-FRANKLIN LA-MADISON LA- MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST CARROLL LA- ATTALA MS-CHOCTAW MS-CLAIBORNE MS-CLARKE MS-COPIAH MS- HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS- JEFFERSON MS-KEMPER MS-LAUDERDALE MS-LEAKE MS- LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS- SMITH MS-WARREN MS-WINSTON MS-YAZOO MS- SEVERE THUNDERSTORM WATCH NUMBER 49 REMAINS VALID UNTIL 10 PM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 28 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI LOWNDES OKTIBBEHA IN SOUTHWEST MISSISSIPPI CLAIBORNE JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... COLUMBUS...TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE... MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST... MORTON...RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH... CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY... BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...MACON... BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION... DECATUR...CONEHATTA...DE KALB...SCOOBA...STARKVILLE... LAKE PROVIDENCE...FAYETTE...PHILADELPHIA...PEARL RIVER... MERIDIAN...WINNSBORO...ACKERMAN...WEIR...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE... LOUISVILLE...CARTHAGE...OAK GROVE...EPPS...JONESVILLE... HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF
Local storm report, Mar 13, 6:07 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL VICKSBURG 32.33N 90.87W
03/13/2005 1.00 INCH WARREN MS TRAINED SPOTTER
REPORTED DOWNTOWN.
&&
BRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 6:09 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 66 min |
| Mar 13, 6:13 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 77 min |
| Mar 13, 6:33 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 72 min |
| Mar 13, 6:43 PM CST | Tornado Warning | JAN | Noxubee | 47 min |
| Mar 13, 6:48 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 57 min |
| Mar 13, 6:58 PM CST | Tornado Warning | JAN | Warren | 47 min |
| Mar 13, 6:59 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 63 min |
| Mar 13, 7:07 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 53 min |
| Mar 13, 7:12 PM CST | Severe Thunderstorm Warning | JAN | Webster | 49 min |
| Mar 13, 7:19 PM CST | Severe Thunderstorm Warning | JAN | Scott, Smith | 56 min |
| Mar 13, 7:23 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 37 min |
| Mar 13, 7:30 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 45 min |
| Mar 13, 7:31 PM CST | Severe Thunderstorm Warning | JAN | Claiborne | 44 min |
| Mar 13, 7:50 PM CST | Severe Thunderstorm Warning | JAN | Clay, Webster | 55 min |
| Mar 13, 7:52 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton | 53 min |
| Mar 13, 7:56 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 79 min |
| Mar 13, 7:58 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 77 min |
| Mar 13, 8:05 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 55 min |
| Mar 13, 8:11 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 49 min |
| Mar 13, 8:27 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 63 min |
| Mar 13, 8:30 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 60 min |
| Mar 13, 8:36 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 39 min |
| Mar 13, 8:36 PM CST | Severe Thunderstorm Warning | JAN | Smith | 54 min |
| Mar 13, 8:47 PM CST | Severe Thunderstorm Warning | JAN | Simpson | 43 min |
| Mar 13, 8:59 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 46 min |
| Mar 13, 9:22 PM CST | Severe Thunderstorm Warning | JAN | Smith | 53 min |
| Mar 13, 9:35 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 55 min |
| Mar 13, 9:40 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 35 min |
| Mar 13, 9:45 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Jones | 60 min |
| Mar 13, 9:50 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 55 min |
| Mar 13, 10:14 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 61 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.